×

Found 1,089 Documents (Results 1–100)

100
MathJax

On the parametrization of hyperelliptic fields with \(S\)-units of degrees 7 and 9. (English. Russian original) Zbl 07606791

Math. Notes 112, No. 3, 451-457 (2022); translation from Mat. Zametki 112, No. 3, 444-452 (2022).
MSC:  11Rxx 11Jxx 14Hxx
PDF BibTeX XML Cite
Full Text: DOI

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 1496.11001

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 169 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stable models of plane quartics with hyperelliptic reduction. (English) Zbl 07605569

Ballet, Stéphane (ed.) et al., Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 770, 223-237 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The rigid body dynamics in an ideal fluid: Clebsch top and Kummer surfaces. (English) Zbl 1483.37075

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 288-312 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Periodic trajectories of ellipsoidal billiards in the 3-dimensional Minkowski space. (English) Zbl 1464.37063

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 159-174 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Genus 3 hyperelliptic curves with CM via Shimura reciprocity. (English) Zbl 1457.11093

Galbraith, Steven D. (ed.), ANTS XIV. Proceedings of the fourteenth algorithmic number theory symposium, Auckland, New Zealand, virtual event, June 29 – July 4, 2020. Berkeley, CA: Mathematical Sciences Publishers (MSP). Open Book Ser. 4, 161-178 (2020).
MSC:  11G30 11G15
PDF BibTeX XML Cite
Full Text: DOI arXiv

On calculation of the group of automorphisms of hyperelliptic curves. (English. Russian original) Zbl 1451.14166

J. Math. Sci., New York 251, No. 3, 395-404 (2020); translation from Zap. Nauchn. Semin. POMI 485, 140-154 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Chabauty-Coleman experiments for genus 3 hyperelliptic curves. (English) Zbl 1436.11149

Balakrishnan, Jennifer S. (ed.) et al., Research directions in number theory. Women in numbers IV. Proceedings of the women in numbers, WIN4 workshop. Banff International Research Station, Banff, Alberta, Canada, August 14–18, 2017. Cham: Springer. Assoc. Women Math. Ser. 19, 67-90 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Jacobian versus infrastructure in split hyperelliptic curves. (English) Zbl 1442.14101

Gueye, Cheikh Thiecoumba (ed.) et al., Algebra, codes and cryptology. Proceedings of the first international conference, A2C 2019, in honor of Prof. Mamadou Sanghare, Dakar, Senegal, December 5–7, 2019. Cham: Springer. Commun. Comput. Inf. Sci. 1133, 183-203 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software